# SDR SWAA2025090395793

- Difficulty date: July 27, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 57,435 hours, 34,748 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A RBL 23 WL 156.1 AT FWD CARGO COMPARTMENT.   REJECTED INSTALLATION STEP DUE TO OK TO INSTALL ON STEP 6 MUST BE RII.;[03] RESOLUTION REJECTED:  OK TO INSTALL ON STEP 6.  REPLACED SHIELD WEB LOCATED BTW BS 492.4 TO BS 500A RBL 23 WL 156.1 AT FWD CARGO BAY IAW SRM 51-40-02 AND DWG 143A0080 SHEET: 23 REV:- .
